HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (http://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   tizanidine & weight gain? (http://www.healthboards.com/boards/drug-interactions-side-effects/915096-tizanidine-weight-gain.html)

pebblebeach3 08-21-2012 04:45 PM

tizanidine & weight gain?
 
Hi all. I am on a lot of medications for cholesterol; BP; insulin for diabetes mainly, but I am also on Hydrocodone 7.5-750 mg which varies as to the amount I take each day. I can take anywhere from 2 to 4 tablets per day depending on the pain level.

But I am also on Tizanidine. When I looked up the medication I noticed the one site said "weight gain."

I have been going to the gym regularly doing such things as the tread mill from 15 to 25 minutes per day, sauna which is supposed to help metabolism and other issues as well. I also do one piece of equipment to help my upper arms and back.

I am finding it difficult to lose any weight whatsover. Prior to going on tizanidine if I exercised and watched what I ate I was able to make progress towards weight loss. But now with more times going to the gym and doing more at the gym the weight is doing absolutely nothing. I am frustrated.

Anyone else take tizanidine and find that it affects their weight.?

nochange 12-03-2012 05:44 PM

Re: tizanidine & weight gain?
 
Is it getting any better now?

gmak 12-19-2012 11:57 AM

Re: tizanidine & weight gain?
 
[QUOTE=pebblebeach3;5043491]Hi all. I am on a lot of medications for cholesterol; BP; insulin for diabetes mainly, but I am also on Hydrocodone 7.5-750 mg which varies as to the amount I take each day. I can take anywhere from 2 to 4 tablets per day depending on the pain level.

But I am also on Tizanidine. When I looked up the medication I noticed the one site said "weight gain."

I have been going to the gym regularly doing such things as the tread mill from 15 to 25 minutes per day, sauna which is supposed to help metabolism and other issues as well. I also do one piece of equipment to help my upper arms and back.

I am finding it difficult to lose any weight whatsover. Prior to going on tizanidine if I exercised and watched what I ate I was able to make progress towards weight loss. But now with more times going to the gym and doing more at the gym the weight is doing absolutely nothing. I am frustrated.

Anyone else take tizanidine and find that it affects their weight.?[/QUOTE]



Hi pebble, Ive never seen this thread until today. I think tinazadine and baclofen cause fluid retention in me. Anyway, that makes a difference in weight to me. Take care, gmak


All times are GMT -7. The time now is 12:49 AM.